# SDR 2002FA0000523

- Difficulty date: March 11, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N3246M
- Make and model: Cessna 402C
- Aircraft serial: 402C0294
- Engine: Cont TSIO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Part time: 18,394 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN PILOTS SEAT PEDESTAL SUPPORTS FOUND AT ANNUAL INSPECTION.  SUPPORTS AREA BOX STRUCTURE AND CRACKS CANNOT BE SEEN ON NORMAL VISUAL INSPECTION.  A CRACK IN THE FLOOR SKIN COVERING THESE SUPPORTS WAS FOUND.  WHEN FLOOR WAS CUT AND FOLDED UP, THE SEVERITY OF THE PROBLEM WAS REVEALED.  INSPECT FOR EXCESS MOVEMENT WHERE THE PEDESTAL ATTACHES THROUGH THE FLOOR.  THIS MAY INDICATE PROBLEMS BELOW THE FLOOR.
